Looking for best sudafed sinus pressure and pain? Check these top products from pain management category.
Recommendation No. 1
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 200 Liquid Filled Capsules
- One bottle of 200 Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
- Ibuprofen Liqui-Gels in a 33 percent smaller capsule, and new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels
- Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
- Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
Recommendation No. 2
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count
- 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
- Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
- This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
- The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
- From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Recommendation No. 3
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count
- ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
- NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
- MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
- NON-DROWSY relief so you can power through your day
- ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine
Recommendation No. 4
Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1)
- Zicam Cold Remedy RapidMelts Zinc Tablets: These non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy
- Zicam RapidMelts Cold Remedy: Our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough
- From Cold to No Cold Faster: Zicam Cold Remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets
- Zicam Homeopathic Remedies: Known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief
- Zicam for Shorter Colds: Zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed
Recommendation No. 5
Neti Pot Sinus Rinse Nasal Wash Bottle Sinus Rinse Bottle Allergy Cleaner Pressure Irrigation Neti-Pot with Sticker Thermometer for Adult & Kid BPA Free(300ml with 30 Nasal Wash Salt Packets)
- Professional Design: Nasal wash bottle is designed according to the internal physiological structure of human nasal cavity, Irrigating nasal passages and sinuses rinses out mucus and various irritants.
- For Allergies & Cold:clean your nasal mucous. If you have a pollen allergy and flush out any impurities, pollen or other irritants from your sinuses.
- Easy to Use: Unique construction and the patented button allow a perfect water flow, transparent, so it is easy to see the water level, easy for both adults and children to use.
- Fit for Everyone - Our TWO different attachments guarantee a pleasant rinse - regardless of the size of the nose: ideal design for adults or children.
- Breathe Better: Sinus rinses give users relief from various nasal symptoms, such as a runny nose or a post-nasal drip. It is suitable for those suffering from allergies and other sinus problems.
Recommendation No. 6
Robitussin Maximum Strength Honey Cough + Chest Congestion DM, Cough Medicine for Cough and Chest Congestion Relief Made with Real Honey- 12 Fl Oz Bottle
- One 12 fluid ounce bottle of Robitussin Maximum Strength Honey Cough + Chest Congestion DM, Cough Medicine for Cough and Chest Congestion Relief Made with Real Honey
- Contains a chest decongestant that thins and loosens mucus and a cough suppressant that controls the urge to cough, providing cough relief
- Liquid cough medicine that's easy to measure and administer
- Robitussin Maximum Strength Cough + Chest Congestion DM cough suppressant is gluten free, free of artificial colors or flavors, and contains 19.2% real, grade A True Source Certified Honey in each dose
- The only brand with True Source Certified honey (1) (1) Amongst leading cold cough brands
Recommendation No. 7
Matys Simply Breathe Nasal Ointment – Helps Soothe and Moisturize Dry, Irritated Noses & Relieve Nighttime Stuffiness, Great for Air Travel, Dry Climates and More – .5 oz
- Relief from Dry Noses: This easy-to-apply, organic nasal moisturizer is intended to help with issues related to a dry nose such as: dry climate, air travel, sleep disruptions, breathing machine use, nosebleeds & more
- No Petroleum: Safe for all ages, Maty’s nasal spray alternative helps open nasal passages & relieves dry, irritated noses for a comfortable night's rest
- Made with Pure, Simple, Clean Ingredients: Maty’s products are clean and derived from ingredients you know, recognize and can pronounce
- Intentionally Crafted: At Maty’s, we believe in the power of Mother Nature and functional foods to help you feel better, using only real ingredients to provide real relief
- Feel Better About Feeling Better: We’re confident Maty’s clean products will be just right for you & your family.
Recommendation No. 8
Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum Strength Relief of Sinus Headache, Pain, Pressure, & Congestion, 24 LiquiCaps
- Experience fast; powerful relief from nasal congestion; sinus pressure; sinus headache; and sinus pain!
- Best suited to treat sinus symptoms caused by the common cold; hay fever; or other upper respiratory allergies because it reduces pressure in the sinuses and relieves sinus pain!
- The powerful; non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms!
- HSA and FSA eligible; Check with your provider for more details
- This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose; itchy & watery eyes; or sneezing
Recommendation No. 9
Mucinex Maximum Strength Sinus-Max Pressure, Pain & Cough & Nightshift Sinus Caplets, Fast Release, Powerful Multi-Symptom Relief, 40 Count
- MAXIMUM STRENGTH MUCINEX SINUS-MAX (DAY) PRESSURE, PAIN & COUGH & NIGHTSHIFT (NIGHT) SINUS: Fast Release, Powerful Multi-Symptom Relief medicine. Get back to what’s important thanks to the fast, powerful medicine
- DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Sinus-Max Day Pressure, Pain & Cough Caplets help to relieve pain, sinus pressure & congestion, headaches, controls cough and thins & loosens mucus
- NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Nightshift (Night) Sinus Caplets help to relieve pain, cough, reduce fever, sore throat, runny nose, sneezing & nasal congestion. Nighttime relief for a better morning!
- #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust*
- AY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
Recommendation No. 10
Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz
- SINUS & ALLERGY RELIEF: Mucinex Sinus-Max Severe Nasal Congestion Relief helps relieve nasal congestion, sinus congestion and sinus pressure
- #1 TRUSTED COLD BRAND: #1 Cold brand doctors trust*
- NASAL DECONGESTANT: Contains Oxymetazoline HCl, a topical nasal decongestant
- FAST ACTING RELIEF: Targeted Nasal Congestion relief due to allergies
- DOSING: Offers fast and long-lasting nasal congestion relief up to 12 hours
Last update on 2022-12-04 / Affiliate links / Images from Amazon Product Advertising API